# SDR 2001UALA01976

- Difficulty date: August 31, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N615UA
- Make and model: Boeing 767222
- Aircraft serial: 21876
- Aircraft time: 67,535 hours, 17,636 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Unit
- Condition: Faulty
- Location: Cockpit
- Component: -
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RETURNED TO SFO DUE RUDDER TRIM ANOMALY. REPLACED AILERON AND RUDDER TRIM CONTROL.  OPERATIONALLY CHECKED RUDDER SYSTEM PER APPLICABLE MAINTENANCE MANUAL.  ALL OPS CHECKS NORMAL.
